# SDR AALA202212017735

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 44,192 hours, 17,496 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Indication
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR SHOWS DISARMED ON ECAM ALTHOUGH IT IS ARMED. MAINTENANCE REPLACED THE R4 DOOR ARMING HANDLE PROXIMITY SWITCH PER AMM 52-73-11.
